Conference item icon

Conference item

Interpolative quadratures for singular integral equations in fracture and contact mechanics

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Engineering Science
Role:
Author
Host title:
ICNAAM 2004: INTERNATIONAL CONFERENCE ON NUMERICAL ANALYSIS AND APPLIED MATHEMATICS 2004
Pages:
208-210
Publication date:
2004-01-01
ISBN:
3527405631
Pubs id:
pubs:63232
UUID:
uuid:f1e293de-7e7b-4a8b-a6d2-d30e1b4d5d0c
Local pid:
pubs:63232
Source identifiers:
63232
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP